Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Vomitting and loose stools in a person suffering from high BP - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
User :   his age is 49
User :   he has HBP
User :   a day before yesterday suddenly
User :   he start vomiting along with stool
User :   then my mom take him to the nearest surgen
User :   he told that the BP crossed 170
Doctor :   Ok..
Doctor :   What medicines is he on..
Doctor :   since when is he been having Hypertension..
User :   for last one year
Doctor :   "vomiting along with stool" I did not understand that...
User :   but hardly he had this problem
Doctor :   Ok..
Doctor :   does he take the medicines reagularly..
User :   no
User :   it was not seviere
Doctor :   "vomiting along with stool"
User :   medicine is pogole-p
User :   this is water
Doctor :   How is his dosage...
User :   injection:texin
User :   one file two times
Doctor :   I am not quite understanding you if you can elaborate..please..
Doctor :   One tab twice daily..
Doctor :   Along with Inj: Texin..
User :   no water daily twice
Doctor :   Was he taking the inj at home too.
User :   Yes
User :   no
Doctor :   Since 1 year..
User :   no
Doctor :   Ok..
Doctor :   Now he has been vomiting and having loose stools..
User :   he cant leave his bad
Doctor :   Bed..
User :   no,vomiting is under controlled
Doctor :   does he have a Stroke..
User :   sorry bed
User :   no
Doctor :   Why has he been Bed ridden..
User :   becus
Doctor :   since though with high bp Patient can walk around...
User :   no this problem arose two days ago
Doctor :   Ok..
User :   after this vomiting problem
Doctor :   Can you elaborate
User :   actually a day before this incident he ate badly
User :   some oily food along with 5 mangos
Doctor :   Ok..
Doctor :   then he started vomiting and then he has been bed ridden..
Doctor :   s that it..
User :   ya exactly
Doctor :   ok.. Now what is his BP
User :   110-175,7 hrs ago
Doctor :   Any acute episode like the bout of Vomiting and the Loose stools might cause an acute Increase in Bp and so it might have been there but then
Doctor :   It will settle down slowly...
User :   just once for a bit vomiting came
Doctor :   Have they started him on some additional medicines..
User :   ya several medicines
Doctor :   ok..
User :   this noon
User :   one more thing
User :   he is not stooling for past 2 days
User :   he goes but.....
Doctor :   Have they got the ECG and the ECHO or the CT Scan of the Brain..
User :   no
User :   is it needed
Doctor :   That is essential since to rule out the possibilities of heart involvement and the brain..
Doctor :   Stool softeners like the Cremaffin will be given..
User :   sir any seriousness is not there na
Doctor :   No these episodes are common in person with High BP but to rule out the complications they will do theother tests..
Doctor :   It will settle down with time.. nothing to worry..
User :   sir,he is not taking food either
Doctor :   Has he Been kept in the ICU..
User :   no
Doctor :   Ok..
User :   that facility is not there
Doctor :   He needs some time to over some this episode he will be fine..
User :   he cant even stand
User :   sir but wht to do with this weakness
Doctor :   Once his intake is Returned to normal itwill be fine..
User :   doctor is giving him glucose,water continuously is it ok
Doctor :   Yes it is required to maintain his Hydration and the Volume of Water..
User :   sir can you give your no
Doctor :   Please fill this form I send, While I type the necessary information, and do inform me when done.
User :   pls
User :   done
User :   can call you after 5 minutes
Doctor :   I have given you the Number..
Doctor :   Sure..
User :   what are the information you want
User :   i will collect from my mo
User :   MOM
Doctor :   Like the Medicationsand his current State..
User :   ok sir,
User :   ok sir
User :   Many many thanks
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service
Doctor :   Hi..
Doctor :   are you back
User :   do you want all the medicines name
Doctor :   It will help me telling you the next stepp forward...
User :   ok within 5 minutes i will call you sir.
User :   Thanks once again
Doctor :   Take you r time man no hurry...
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor